MathSciNet Relay Station
MathSciNet bibliographic data
MR1767272 22E45 (20G20)
Benoist, Yves Automorphismes des cônes convexes. (French) [Automorphisms of convex cones] Invent. Math. 141 (2000), no. 1, 149–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement